# SDR DHL2001727026

- Difficulty date: December 7, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED R-70 RELAY IAW WD 33-51-01 AND M/M 33-50-101, OPS CHECK NORMAL.
